Journal of Faculty of Science, Hokkaido Imperial University. Series I. Mathematics

KLASSENKÖRPERTHEORIE IM GROSSEN FÜR UNENDLICHE ALGEBRAISCHE ZAHLKÖRPER

Mikao Moriya

Full-text: Open access

Article information

Source
J. Fac. Sci. Hokkaido Imp. Univ. Ser. I Math., Volume 6, Number 2-3 (1937), 63-101.

Dates
First available in Project Euclid: 10 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1531188021

Digital Object Identifier
doi:10.14492/hokmj/1531188021

Zentralblatt MATH identifier
63.0917.01

Citation

Moriya, Mikao. KLASSENKÖRPERTHEORIE IM GROSSEN FÜR UNENDLICHE ALGEBRAISCHE ZAHLKÖRPER. J. Fac. Sci. Hokkaido Imp. Univ. Ser. I Math. 6 (1937), no. 2-3, 63--101. doi:10.14492/hokmj/1531188021. https://projecteuclid.org/euclid.hokmj/1531188021


Export citation